Hemorrhoids are swollen and inflamed veins around the anus or in the lower rectum. Discuss topics including external vs. internal hemorrhoids, hemorrhoid bleeding, hemorrhoid creams, symptoms and treatments for hemorrhoids.
My husband found a small bump near his anus - he wasn't sure what it was so he squeezed it. He was unaware at the time it was a hemorrhoid.t didn't burst or anything but now it's gotten larger and hard. I've seen pictures online and it looks just like an external thromboses hemorrhoid, but the lump is not discolored at all. It isn't causing him any pain or discomfort - which I find somewhat strange. I know hemorrhoids aren't a big deal, but he has lupus anticoagulant, so he has been on Warfarin for six years. So I'm wondering if being on blood thinners makes hemorrhoids more dangerous.
Welcome to the MedHelp forum!
Being on blood thinners does not make hemorrhoids dangerous. But since they were squeezed, the capillaries would have burst, and since he is on blood thinners, the blood would have flowed out freely, causing large blood collection in the hemorrhoid. Thus it appears big. Though not dangerous, hemorrhoids do need treatment. Also since you have not been to a doctor, there is no way to confirm that they are hemorrhoids. The lumps can be a skin mass, a polyp, a rectal mucosal hernia, or even a cancerous growth. So please get proper evaluation. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.